Ask an expert
Question

16 Mar 2007

Going off the Pill
Hi Doc

I have been on the pill now for over 9 years. At the moment I am on Minerva, which I have been on for about 5 years now. I am wanting to go off the pill in about 6 months from now. What side effects can I expect from going off the pill after being on it for so long (I am very worried about what my skin will do) Is there anything I can do do reduce these side effects?
Answer 333 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may find that your periods are a bit heavier and more painful. It is difficult to say whether your skin will get worse or not. This problem amy have sorted itself out.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17873 votes
Vote